MathSciNet Relay Station
MathSciNet bibliographic data
MR936629 (90c:46002) 46-02 (22Dxx 22Exx 46Hxx 46Lxx 46M20)
Fell, J. M. G.; Doran, R. S. Representations of $\sp *$-algebras, locally compact groups, and Banach $\sp *$-algebraic bundles. Vol. 2. Banach $\sp *$-algebraic bundles, induced representations, and the generalized Mackey analysis. Pure and Applied Mathematics, 126. Academic Press, Inc., Boston, MA, 1988. pp. i–viii and 747–1486. ISBN: 0-12-252722-4
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement